Electroweak global strings with flux tubes

Gia Dvali, Goran Senjanović

    Research output: Contribution to journalArticle

    Abstract

    We show that for a large range of parameters in a SU(2)L×U(1) electroweak theory with two Higgs doublets there may exist classically stable flux tubes of Z boson magnetic field. In a limit of an extra global (1) symmetry, these flux tubes become topologically stable. These results are automatically valid even if (1) is gauged.

    Original languageEnglish (US)
    Pages (from-to)2376-2379
    Number of pages4
    JournalPhysical Review Letters
    Volume71
    Issue number15
    DOIs
    StatePublished - 1993

    Fingerprint

    strings
    tubes
    bosons
    symmetry
    magnetic fields

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this

    Electroweak global strings with flux tubes. / Dvali, Gia; Senjanović, Goran.

    In: Physical Review Letters, Vol. 71, No. 15, 1993, p. 2376-2379.

    Research output: Contribution to journalArticle

    Dvali, Gia ; Senjanović, Goran. / Electroweak global strings with flux tubes. In: Physical Review Letters. 1993 ; Vol. 71, No. 15. pp. 2376-2379.
    @article{7bec0f91a1ee438ba66c1db750a51d2f,
    title = "Electroweak global strings with flux tubes",
    abstract = "We show that for a large range of parameters in a SU(2)L×U(1) electroweak theory with two Higgs doublets there may exist classically stable flux tubes of Z boson magnetic field. In a limit of an extra global (1) symmetry, these flux tubes become topologically stable. These results are automatically valid even if (1) is gauged.",
    author = "Gia Dvali and Goran Senjanović",
    year = "1993",
    doi = "10.1103/PhysRevLett.71.2376",
    language = "English (US)",
    volume = "71",
    pages = "2376--2379",
    journal = "Physical Review Letters",
    issn = "0031-9007",
    publisher = "American Physical Society",
    number = "15",

    }

    TY - JOUR

    T1 - Electroweak global strings with flux tubes

    AU - Dvali, Gia

    AU - Senjanović, Goran

    PY - 1993

    Y1 - 1993

    N2 - We show that for a large range of parameters in a SU(2)L×U(1) electroweak theory with two Higgs doublets there may exist classically stable flux tubes of Z boson magnetic field. In a limit of an extra global (1) symmetry, these flux tubes become topologically stable. These results are automatically valid even if (1) is gauged.

    AB - We show that for a large range of parameters in a SU(2)L×U(1) electroweak theory with two Higgs doublets there may exist classically stable flux tubes of Z boson magnetic field. In a limit of an extra global (1) symmetry, these flux tubes become topologically stable. These results are automatically valid even if (1) is gauged.

    UR - http://www.scopus.com/inward/record.url?scp=0011684624&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0011684624&partnerID=8YFLogxK

    U2 - 10.1103/PhysRevLett.71.2376

    DO - 10.1103/PhysRevLett.71.2376

    M3 - Article

    VL - 71

    SP - 2376

    EP - 2379

    JO - Physical Review Letters

    JF - Physical Review Letters

    SN - 0031-9007

    IS - 15

    ER -